The Annals of Probability
- Ann. Probab.
- Volume 44, Number 1 (2016), 399-443.
Gaussian-type lower bounds for the density of solutions of SDEs driven by fractional Brownian motions
In this paper we obtain Gaussian-type lower bounds for the density of solutions to stochastic differential equations (SDEs) driven by a fractional Brownian motion with Hurst parameter $H$. In the one-dimensional case with additive noise, our study encompasses all parameters $H\in(0,1)$, while the multidimensional case is restricted to the case $H>1/2$. We rely on a mix of pathwise methods for stochastic differential equations and stochastic analysis tools.
Ann. Probab., Volume 44, Number 1 (2016), 399-443.
Received: October 2013
Revised: September 2014
First available in Project Euclid: 2 February 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60G22: Fractional processes, including fractional Brownian motion
Secondary: 34K50: Stochastic functional-differential equations [See also , 60Hxx] 60H07: Stochastic calculus of variations and the Malliavin calculus
Besalú, M.; Kohatsu-Higa, A.; Tindel, S. Gaussian-type lower bounds for the density of solutions of SDEs driven by fractional Brownian motions. Ann. Probab. 44 (2016), no. 1, 399--443. doi:10.1214/14-AOP977. https://projecteuclid.org/euclid.aop/1454423045